# SDR SWAA2013071118101

- Difficulty date: July 4, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 21,463 hours, 12,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fastener
- Part number: 65691765
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE PACK FWD GIRT BAR CLIP FASTENERS LOOSE.  SECURED FASTENERS IAW MM.
